# SDR AALA202511125452

- Difficulty date: September 27, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 75,981 hours, 29,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: D5323051320000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT CLEAT AT FR 34, AT S40R. REPLACED CLEAT PER SRM 51-72-11.
